# SDR DLM88030473

- Difficulty date: May 18, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 44,456 hours, 36,693 cycles
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Wire
- Condition: Burned
- Location: Pot Water Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTABLE WATER FILL/VENT VALVE C/B POPPING AND WILL NOT RESET FOUND POTABLE WATER SELECTOR SWITCH AND SOME ASSOCIATED WIRING CHARED. REPLACED SWITCH AND REPAIRED DAMAGED WIRING.
